American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dhruv Mubayi and Vojtech Rödl. Specified intersections. Trans. Amer. Math. Soc. 366 (2014) 491-504.
Abstract, references, and article information   
View Article: PDF

[2] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[3] Dhruv Mubayi. Structure and stability of triangle-free set systems. Trans. Amer. Math. Soc. 359 (2007) 275-291. MR 2247891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1